MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that they ordered 5 kits of acrobat positioners and 1 of 5 was expired when delivered.Kit was opened but not used in case.Staff recognized discolored tubing and checked date on packaging.Kit had been expired for nearly a year.Second kit was opened and the case was completed without issue.No patient involvement.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaint was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period jul 2019 through jun 2021 was reviewed.Run rule was triggered for the month of jun 2021.The trigger is addressed under crf 502712.The crf is currently closed.Testing of actual/suspected device: (10/213/67) the device was returned to the factory for evaluation on 06/16/2021.An investigation was conducted on 06/23/2021.A visual inspection was conducted.The device was returned inside the outer packaging.The device was removed from the outer packaging.The individual package containing the device was observed to be intact.No visible damage was observed.The expiration date on the package read 2020-07-17.A request for the purchase order was sent.The package containing the device was shipped on 9/10/2018, well before the expiration date on the product.(please see attached email).Based on the returned condition of the device, and the information the reported failure "manufacturing, packaging or shipping problem" was not confirmed.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key12046958
Report Number2242352-2021-00497
Device Sequence Number11619931
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public00607567700574
Combination Product (Y/N)N
Initial Reporter StateSC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2020
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberXP-5000
Device Lot Number25140303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/20/2021
Patient Sequence Number1